# SDR CHQA000578

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N841
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 3,730 hours, 3,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD THE GALLEY IS INOP.  RELAMPED EMERGENCY EXIT LIGHT OVERHEAD THE GALLEY IAW EMB 135 MM 33-50-09.  OPS CHECK GOOD.
